# SDR IPXA2018053030162

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 26,171 hours, 18,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, MCD FLOOR PANEL 231XJF HAS DAMAGE. FABBED PNL 231XJF FROM A402H-48X144 BATCH 3119029 AND STEP CUT PER SREO B757-5320-9692-K
